Contact Us

Follow Us

Ibucap Forte Capsule

Ibucap Forte Capsule
Ibucap Forte is a combination of 3 medicines that is ibuprofen, paracetamol and caffeine. Ibucap Forte consists of a higher quantity of ibuprofen (ibuprofen 400 mg). Therefore, it is useful in short term treatment of painful conditions like unbearable headache, toothache, pain & fever due to inflammation and joint pain.

Symptoms

Symptoms

Why Take

Dental pain - (Toothache)

  • Ibucap Forte contains Ibuprofen 400 mg, useful in treating pain and inflammation, such as dental pain.
  • It is associated with inflammation (swelling) in the central part of the tooth i.e. pulp
  • The most common causes are tooth infection, decay, injury, or loss of a tooth.
  • It can also occur after tooth extraction or dental surgery.

Joint Pain

  • It means pain, inflammation or discomfort that occurs in any part of joint
  • The common causes of joint pain are wear and tear of joints caused by sports activities, excessive use, increasing age or arthritis (disease related to pain and swelling in joints)
  • Joint pain can be mild to severe, leading to reduced movement and loss of flexibility
  • The typical locations are the knee, lower back, hip joint, ankle and shoulder joint.
  • Ibucap Forte contains Ibuprofen 400 mg, paracetamol, and caffeine, with more ibuprofen to treat pain and inflammation.

Severe Headache

  • It is a severe (intense) pain arising from the head or upper neck of the body.
  • The common causes of severe headaches are migraine, infections, long-term stress, etc.
  • Frequent or intense headaches can negatively affect a person’s quality of life.

Inflammation

  • It is the body’s response to an injury. It occurs when the body suffers from any injury or damage.
  • The symptoms of inflammation are swelling, redness, pain and loss of function of the affected part.
  • The common causes of inflammation are infections and physical injuries like scrapes or foreign objects.
  • Ibucap Forte’s dose of Ibuprofen 400 mg treats pain and inflammation.

Fever

  • A fever is a temporary increase in body temperature above the normal range of 36. 1 – 37.2˚Celsius (97 – 99˚ Fahrenheit)
  • Fever is a sign of illness, and the most common causes are infections
  • Fever can also result from inflammation

Firstly, Ibuprofen 400 mg relieves pain and inflammation, the body’s response to injury which causes pain. It also relieves pain. Moreover, it acts at the site of pain (i.e. peripheral action).

Secondly, Paracetamol relieves pain, fever and headache by acting on the brain (i.e. central action).

Thirdly, the caffeine enhances the pain relief of paracetamol and ibuprofen 400 mg. In addition, it overcomes the fatigue caused by pain (i.e. central action).

People also searched for....

Amidol
Shalspirin
Rufenac
Rufedol

Videos